Finite Buffer Bulk Service Queue with Multiple Vacations
N. Sujatha1, D. V. L. Prasanna2
1Nanduri Sujatha, Senior Asst. Prof., in the Department of Mathematics, Aditya Engineering College, Surampalem, Near Kakinada, Andhra Pradesh, India.
2D. V. L. Prasanna, Asst. Prof., in the Department of Mathematics, Aditya Engineering College, Surampalem, Near Kakinada, Andhra Pradesh, India.
Manuscript received on August 25, 2014. | Revised Manuscript Received on September 13, 2014. | Manuscript published on September 20, 2014. | PP: 1-4 | Volume-2, Issue-10, September 2014. | Retrieval Number: J04990921014/2014©BEIESP
Open Access | Ethics and Policies | Cite
© The Authors. Published By: Blue Eyes Intelligence Engineering & Sciences Publication (BEIESP). This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: In this paper, it is studied about finite buffer bulk service queue M/G(a,b)/1 with multiple vacations and some analytical results, relations among queue length distributions, computations of state probabilities at various epochs are included.
Keywords: Bulk service queue, finite buffer, multiple vacations, probability generating function, probability density function.